Volume 52 2013

Mathematical Methods in Robust Control of Linear Stochastic Systems

Authors:

ISBN: 978-1-4614-8662-6 (Print) 978-1-4614-8663-3 (Online)

Table of contents (9 chapters)

  1. Front Matter

    Pages i-xv

  2. No Access

    Book Chapter

    Pages 1-38

    Preliminaries to Probability Theory and Stochastic Differential Equations

  3. No Access

    Book Chapter

    Pages 39-120

    Linear Differential Equations with Positive Evolution on Ordered Banach Spaces

  4. No Access

    Book Chapter

    Pages 121-162

    Exponential Stability in Mean Square

  5. No Access

    Book Chapter

    Pages 163-187

    Structural Properties of Linear Stochastic Systems

  6. No Access

    Book Chapter

    Pages 189-264

    A Class of Nonlinear Differential Equations on an Ordered Linear Space of Symmetric Matrices with Applications to Riccati Differential Equations of Stochastic Control

  7. No Access

    Book Chapter

    Pages 265-285

    Linear Quadratic Optimization Problems for Linear Stochastic Systems

  8. No Access

    Book Chapter

    Pages 287-326

    Stochastic H 2 Optimal Control

  9. No Access

    Book Chapter

    Pages 327-379

    Stochastic Version of Bounded Real Lemma and Applications

  10. No Access

    Book Chapter

    Pages 381-436

    Robust Stabilization of Linear Stochastic Systems

  11. Back Matter

    Pages 437-442